# SDR COMA9660069

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Temp Switch
- Part number: 124112450
- Condition: Defective
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

LEFT WING ANTI-ICE DUCT WARNING CAME ON DURING FLIGHT.  REPLACED DEFECTIVE WING TEMP SENSOR.
